# SDR AALA202105187720

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 151NF IN AFT CARGO COMPARTMENT. REPLACED FLOOR PANEL 151NF IN AFT CARGO COMPARTMENT WITH NEW REPLACEMENT MATERIAL PER A321 SRM 53-02-00-300-011.
